# SDR FOTR2019813745

- Difficulty date: November 29, 2010
- Submitted: November 29, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 420, RBL 60, FLOORBEAM HAS DOUBLE DRILL. CUT OUT DAMAGE AREA DIM 10.5" X 1" IAW SRM 53-410-8, FIG 8.  FAB 2 EA ANGLES REPAIRS FROM 7075-0 .090" PO 9009880 DIM 18" X 3" & 7075-0 .071 PO B90010396, DIM 15" X 3" IAW SRM 53-10-8, FIG 8.  HEAT TREATED PART FROM 7075-0 TO 7075-T6 IAW FAS ENG REPORT NR 2-37153-801 REV A, FAB FILLER FROM BAC 1505-100669-7075 PO NR 2911980 DIM 10" X 1" IAW SRM 53-10-8, FIG 8.  ALL PARTS TREATED AND PRIMED IAW SRM 51-10-2. PARTS INSTALLED ON FLOORBEAM 420 RBL 60 IAW SRM 53-10-8, FIG 8 & 51-30-2.
